# SDR DALA2015022801758

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK SPLICE STA Y=1220 AT AFT CARGO COMPARTMENT.  SPLICES WERE REPLACED IAW SRM 53-24-0 , 51-30-1 AND 51-30-5 , 51-10-3, PAR 14 AND 21.
